On Wieand's theorem

Share/Save/Bookmark

Kallenberg, W.C.M. and Koning, A.J. (1995) On Wieand's theorem. Statistics & Probability Letters, 25 (2). pp. 121-132. ISSN 0167-7152

open access
[img]
Preview
PDF
547kB
Abstract:Wieand's theorem on equivalence of limiting approximate Bahadur efficiency and limiting Pitman efficiency is extended in several ways. Conditions on monotonicity and continuity are obviated, composite null hypotheses are incorporated, and the implications of a weaker form of Wieand's Condition III* are investigated.
Item Type:Article
Copyright:© 1995 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30056
Official URL:http://dx.doi.org/10.1016/0167-7152(94)00214-S
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140695